# SDR SWIA201335658

- Difficulty date: December 11, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 32,817 hours, 44,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EXIT EMERGENCY LIGHT COVER MISSING.  FLT 5646 REPLACED EMERGENCY EXIT LIGHT COVER FOR RT SIDE LOWER SIGN.
